# SDR DALA12013133125

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 32,162 hours, 16,494 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATHWAY LIGHT INOPERATIVE AT SEAT 12 ABC.  FOUND WIRE BROKEN AT WHITE CONNECTOR UNDER AFT SEAT SUPPORT BAR. CONNECTED CONNECTOR. OPS CHECKED GOOD.
